# SDR GTIA000017

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY LIGHT COVER IN FORWARD GALLEY MISSING.  INSTALLED EMERGENCY LIGHT COVER IN FORWARD GALLEY IAW MD80 MM 33-50-00.  OPS CHECK GOOD.  (M)
